Alert archive / California / Gale Watches in 2008

Gale Watch 6, NWS Eureka, CA

September 1, 2008

NWS Eureka, CA issued this gale watch at Sep 1, 2008, 2:03 PM PDT. It took effect at Sep 3, 2008, 11:00 AM PDT. It was in force for .

The area

The counties it named.

The facts

Issued
Sep 1, 2008, 2:03 PM PDT (21:03 UTC)
In effect from
Sep 3, 2008, 11:00 AM PDT
Expired
Sep 2, 2008, 4:30 AM PDT
In force
Issued by
NWS Eureka, CA

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS76 KEKA 012103
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
203 PM PDT MON SEP 1 2008

PZZ475-020515-
/O.CAN.KEKA.GL.W.0033.000000T0000Z-080902T0500Z/
/O.EXB.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/
/O.EXT.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
203 PM PDT MON SEP 1 2008

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM PDT FRIDAY...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 2 PM PDT FRIDAY...
...GALE WARNING IS CANCELLED...

THE PRESSURE GRADIENT IS DECREASING AND ONLY A FEW GALE FORCE
GUSTS ARE EXPECTED THIS EVENING. THE PRESSURE GRADIENT WILL
INCREASE AGAIN WEDNESDAY WITH INCREASING GALE FORCE GUSTS...
ESPECIALLY IN THE NORTHERN AREAS. THESE GUSTY WINDS WILL CONTINUE
THE STEEP SEAS THROUGH FRIDAY WITH A RAPID DROP OFF IN WINDS AND
SEAS OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ470-020515-
/O.EXB.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/
/O.EXT.KEKA.SC.Y.0051.000000T0000Z-080903T1800Z/
/O.NEW.KEKA.GL.A.0006.080903T1800Z-080905T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
203 PM PDT MON SEP 1 2008

...HAZARDOUS SEAS WARNING IN EFFECT UNTIL 2 PM PDT FRIDAY...
...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM PDT WEDNESDAY...
...GALE WATCH IN EFFECT FROM WEDNESDAY MORNING THROUGH FRIDAY
AFTERNOON...


NORTHWEST WINDS 25 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL
CONTINUE THROUGH TUESDAY NIGHT. THE PRESSURE GRADIENT WILL TIGHTEN
AGAIN WEDNESDAY WITH MORE WIDESPREAD 35 TO 40 KT GUSTS THROUGH THE END
OF THE WEEK. THESE STRONG GUSTS WILL CONTINUE THE STEEP SEAS
THROUGH THE WEEK. THE PRESSURE GRADIENT WILL RAPIDLY DECREASE OVER
THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ450-455-020515-
/O.EXT.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
203 PM PDT MON SEP 1 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM PDT FRIDAY...

A MODERATE PRESSURE GRADIENT WILL REMAIN BETWEEN AN EASTERN
PACIFIC HIGH AND COASTAL LOW PRESSURE THROUGH THE WEEK...RESULTING
IN NORTHWEST WINDS 15 TO 25 KT. STRONGER WINDS IN THE OUTER WATERS
WILL PRODUCE STEEP SEAS 8 TO 10 FT HIGH WITH A 8 TO 9 SECOND
PERIOD. THE WINDS AND SEAS ARE EXPECTED TO RAPIDLY DECREASE OVER
THE WEEKEND.



$$
2 follow-up statements
000
WHUS76 KEKA 020344
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
844 PM PDT MON SEP 1 2008

PZZ470-021145-
/O.CON.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/
/O.CON.KEKA.SC.Y.0051.000000T0000Z-080903T1800Z/
/O.CON.KEKA.GL.A.0006.080903T1800Z-080905T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
844 PM PDT MON SEP 1 2008

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY...
...GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
FRIDAY AFTERNOON...

A HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY.
A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM PDT
WEDNESDAY. A GALE WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING
THROUGH FRIDAY AFTERNOON. 

NORTHWEST WINDS 25 TO 30 KT WITH LOCAL GUSTS TO 35 KT WILL
CONTINUE THROUGH TUESDAY NIGHT. THE PRESSURE GRADIENT WILL
TIGHTEN AGAIN WEDNESDAY WITH MORE WIDESPREAD 35 TO 40 KT GUSTS
THROUGH THE END OF THE WEEK. THESE STRONG GUSTS WILL CONTINUE THE
STEEP SEAS THROUGH THE WEEK. THE PRESSURE GRADIENT WILL RAPIDLY
DECREASE OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO
47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING
AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE
ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER
ALTERING THEIR PLANS.

&&

$$

PZZ475-021145-
/O.CON.KEKA.SE.W.0029.000000T0000Z-080905T2100Z/
/O.CON.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
844 PM PDT MON SEP 1 2008

...HAZARDOUS SEAS WARNING REMAINS IN EFFECT UNTIL 2 PM PDT
FRIDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

THE PRESSURE GRADIENT IS DECREASING AND ONLY A FEW GALE FORCE
GUSTS ARE EXPECTED THIS EVENING. THE PRESSURE GRADIENT WILL
INCREASE AGAIN WEDNESDAY WITH INCREASING GALE FORCE GUSTS...
ESPECIALLY IN THE NORTHERN AREAS. THESE GUSTY WINDS WILL CONTINUE
THE STEEP SEAS THROUGH FRIDAY WITH A RAPID DROP OFF IN WINDS AND
SEAS OVER THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR
TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

PZZ450-455-021145-
/O.CON.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
844 PM PDT MON SEP 1 2008

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM PDT FRIDAY...

A MODERATE PRESSURE GRADIENT WILL REMAIN BETWEEN AN EASTERN
PACIFIC HIGH AND COASTAL LOW PRESSURE THROUGH THE WEEK...RESULTING
IN NORTHWEST WINDS 15 TO 25 KT. STRONGER WINDS IN THE OUTER WATERS
WILL PRODUCE STEEP SEAS 8 TO 10 FT HIGH WITH A 8 TO 9 SECOND
PERIOD. THE WINDS AND SEAS ARE EXPECTED TO RAPIDLY DECREASE OVER
THE WEEKEND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS FOR SMALL
CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING
SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.



$$
546 
WHUS76 KEKA 021130
MWWEKA

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE EUREKA CA
248 AM PDT TUE SEP 2 2008

PZZ470-022230-
/O.UPG.KEKA.SC.Y.0051.000000T0000Z-080903T1800Z/
/O.NEW.KEKA.GL.W.0034.080902T2200Z-080906T0400Z/
/O.NEW.KEKA.SI.Y.0055.080902T0948Z-080902T2200Z/
/O.EXT.KEKA.SE.W.0029.000000T0000Z-080906T0400Z/
/O.UPG.KEKA.GL.A.0006.080903T1800Z-080905T2100Z/
PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM-
248 AM PDT TUE SEP 2 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PDT
FRIDAY...

NORTH WINDS WILL INCREASE DURING THE DAY WITH GUSTS TO 35 KT
DURING THE LATE AFTERNOON AND EVENING. WINDS MAY BRIEFLY FALL
BELOW GALE CRITERIA LATE TONIGHT OR EARLY WEDNESDAY...BUT WILL
STRENGTHEN AGAIN DURING THE AFTERNOON. SOME GUSTS WILL LIKELY
REACH 40 KT LATE WEDNESDAY INTO THURSDAY. WINDS ACTING ON THE SEA
SURFACE WILL CONTINUE TO PRODUCE HAZARDOUS SEA STATE MUCH OF THE
WEEK UNTIL WINDS FINALLY SUBSIDE LATE FRIDAY.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE
IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN
PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE.  COMMERCIAL VESSELS
SHOULD PREPARE FOR ROUGH SEAS<85>AND CONSIDER REMAINING IN PORT
OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE.

&&

$$

PZZ475-022230-
/O.UPG.KEKA.SC.Y.0051.000000T0000Z-080905T2100Z/
/O.NEW.KEKA.GL.W.0034.080902T2200Z-080905T1000Z/
/O.NEW.KEKA.SI.Y.0055.080902T0948Z-080902T2200Z/
/O.EXT.KEKA.SE.W.0029.000000T0000Z-080905T1000Z/
CAPE MENDOCINO TO PT ARENA 10 TO 60 NM-
248 AM PDT TUE SEP 2 2008

...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT UNTIL 3 PM PDT THIS
AFTERNOON...
...HAZARDOUS SEAS WARNING NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...
...GALE WARNING IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY...

THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE
WARNING...WHICH IS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 AM PDT
FRIDAY. A SMALL CRAFT ADVISORY FOR WINDS HAS ALSO BEEN ISSUED.
THIS SMALL CRAFT ADVISORY FOR WINDS IS IN EFFECT UNTIL 3 PM PDT
THIS AFTERNOON. THE HAZARDOUS SEAS WARNING IS NOW IN EFFECT UNTIL
3 AM PDT FRIDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT.

NORTH WINDS WILL INCREASE DURING THE DAY WITH GUSTS TO 35 KT
DURING THE LATE AFTERNOON AND EVENING. WINDS MAY BRIEFLY FALL
BELOW GALE CRITERIA LATE TONIGHT OR EARLY WEDNESDAY...BUT WILL
STRENGTHEN AGAIN DURING THE AFTERNOON. FRESHLY GENERATED SWELL
COMBINED WITH WINDS ACTING ON THE SEA SURFACE WILL CONTINUE TO
PRODUCE HAZARDOUS SEA STATE MUCH OF THE WEEK UNTIL WINDS FINALLY
SUBSIDE LATE THURSDAY NIGHT.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.


&&

$$

PZZ450-022230-
/O.EXT.KEKA.SC.Y.0051.000000T0000Z-080906T0400Z/
PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM-
248 AM PDT TUE SEP 2 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 PM PDT FRIDAY. 



$$

PZZ455-022230-
/O.EXT.KEKA.SC.Y.0051.000000T0000Z-080905T1000Z/
CAPE MENDOCINO TO PT ARENA OUT 10 NM-
248 AM PDT TUE SEP 2 2008

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 AM PDT FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 AM PDT FRIDAY. 



$$

What forecasters said that day

The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Sep 1, 4:59 AM PDT, 9 hours 4 minutes earlier.

Area forecast discussion, Sep 1, 4:59 AM PDT, 9 hours 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
459 AM PDT MON SEP 1 2008

.SYNOPSIS...THE PACIFIC HIGH WILL DRIFT BACK TO THE EAST TODAY
BRINGING SUNNY SKIES AND WARMER TEMPERATURES TO THE REGION. THESE
CONDITIONS ARE EXPECTED TO LAST FOR THE FIRST HALF OF THE WEEK.

&&

.SHORT TERM...THE UPPER LEVEL TROUGH THAT BROUGHT COOLER
TEMPERATURES TO NORTHWEST CALIFORNIA IS CURRENTLY MOVING OUT OF THE
REGION. TEMPERATURES IN AND AROUND TRINITY COUNTY...WHERE A FROST
ADVISORY IS IN EFFECT THIS MORNING...ARE AROUND THE 40 DEGREE MARK
AND ARE STILL DROPPING UNDER CLEAR SKIES AND FAIRLY LIGHT WINDS.
IT WOULD NOT BE A SURPRISE IF A FEW SPOTS SAW FREEZING TEMPERATURES...BUT
THE ODDS OF THIS ARE THE GREATEST IN THE MOST SHELTERED
VALLEYS. ANY FROST WILL BE SHORT LIVED AS TEMPERATURES WILL
QUICKLY RISE AFTER SUNRISE INTO THE 70S AND 80S INLAND AS THE
PACIFIC HIGH DRIFTS BACK TOWARDS THE COAST. THIS PATTERN WILL
REMAIN IN PLACE FOR THE NEXT FEW DAYS BRINGING SUNNY SKIES...OFFSHORE
FLOW...AND GORGEOUS TEMPERATURES TO THE REGION. THE OFFSHORE FLOW
LOOKS LIKE IT WILL WEAKEN THE SECOND HALF OF THE WEEK WHICH WILL
LEAD TO THE RETURN OF THE MARINE LAYER SHORTLY AFTER. MS

.PREVIOUS LONG TERM...STRONG UPPER LEVEL RIDGING OVER THE EASTERN
PACIFIC WILL HELP PROMOTE THE PERSISTENT AND INTENSE NORTHERLY
WINDS ALONG THE COASTAL WATERS THROUGH MUCH OF NEXT WEEK. THE
RIDGING ALOFT WILL ALSO KEEP MUCH OF THE CWA ON THE WARM AND DRY
SIDE...EXCEPT FOR THE COAST WHERE THE NORTHERLY WINDS WILL KEEP
TEMPERATURES AROUND NORMAL FOR THIS TIME OF YEAR. WEAK OFFSHORE
FLOW AT NIGHT AND DURING THE EARLY MORNINGS SHOULD KEEP THE MARINE
LAYER AT BAY WITH ONLY PATCHY FOG AND STRATUS EXPECTED AT THE
COAST. FORECAST MODELS HINTING AT LIGHT SOUTHERLY WINDS ALONG THE
COAST ON SATURDAY WHICH WOULD HELP BRING STRATUS BACK THIS
WAY...BUT CONFIDENCE REMAINS LOW WITH THIS SOLUTION.

&&

.AVIATION...VFR CONDITIONS WILL CONTINUE ACROSS NORTHWEST CALIFORNIA
TODAY. BURGER

&&

.MARINE...WINDS AND SEAS HAVE EASED BELOW WARNING THRESHOLDS FOR
THE INNER WATERS EARLY THIS MORNING...WITH GALES AND HAZARDOUS
SEAS CONDITIONS FOR THE OUTER WATERS. SIGNIFICANT WAVE HEIGHT IS
MAINLY A PRODUCT OF WIND WAVE AND FRESH SWELL GENERATED FROM
WINDS...AS EVIDENCED BY BUOY 27 REPORTING ONLY 5 FOOT SEAS ABSENT
THE WINDS AT PRESS TIME. GALES AND HAZARDOUS SEAS WILL END FOR THE
NORTHERN OUTER WATERS LATER THIS MORNING AND BY THIS EVENING FOR
THE SOUTHERN OUTER WATERS...BUT WILL NEED TO BE REPLACED BY
ADVISORY LEVEL HEADLINES. THE RESPITE WILL NOT LAST TOO
LONG...WITH WINDS LIKELY TO PICK UP ONCE AGAIN TUESDAY AND
WEDNESDAY AFTERNOON/EVENING. SOME OF THE GUSTS WILL LIKELY REACH
GALE FORCE...AND THE OUTER WATERS WILL BE MARGINAL FOR WARNING
CONDITIONS ONCE AGAIN ALTHOUGH WINDS AND SEAS WILL NOT BE AS HIGH
AS THE MOST RECENT EVENT. MODEL SOLUTIONS HAVE BEEN PROGRESSIVELY
DELAYING WHEN WINDS WILL FINALLY ABATE AND THE 06Z GFS FOLLOWS
THIS TREND AS WELL. HOWEVER THE GOING FORECAST REFLECTS THE MORE
TAME 00Z SOLUTION WHICH EXPANDS THERMAL TROUGHING UP THE COAST
LATE IN THE WEEK. BURGER

&&

.FIRE WEATHER...WINDS WILL INCREASE TODAY AS AN UPPER LEVEL
TROUGH MOVES OUT OF THE REGION AND IS REPLACED BY THE EASTERN
PACIFIC HIGH. THE DISTRICT CAN EXPECT GUSTY NORTHEAST WINDS TONIGHT
THROUGH EARLY TUESDAY...WITH THE STRONGEST SUSTAINED WIND SPEEDS
AND GUSTS EXPECTED FOR THE MENDOCINO INTERIOR FIRE DISTRICT.
WINDS WILL MAINLY IMPACT RIDGES AND UPPER SLOPES...WHERE THE MOST
GUST PRONE AREAS COULD SEE GUSTS NEAR 30 MPH. DAYTIME RH VALUES
ARE EXPECTED TO FALL TO NEAR THE SINGLE DIGITS IN THE INLAND
VALLEYS...AND OVERNIGHT RH RECOVERIES WILL BE POOR...ESPECIALLY
OVER RIDGES AND IN THE MENDOCINO AREA. WINDS WILL BEGIN TO
DIMINISH ON TUESDAY AS THE GRADIENT WEAKENS.

&&

.EKA WATCHES/WARNINGS/ADVISORIES...

FROST ADVISORY UNTIL 8 AM PDT THIS MORNING FOR CAZ004.

RED FLAG WARNING UNTIL 11 AM PDT TUESDAY FOR CAZ276-277.

NORTHWEST CALIFORNIA COASTAL WATERS...

GALE AND HAZARDOUS SEAS WARNINGS UNTIL 9 AM PDT THIS MORNING FROM
PT ST GEORGE TO CAPE MENDOCINO FROM 10 TO 60 NM.

GALE AND HAZARDOUS SEAS WARNINGS UNTIL 10 PM PDT THIS EVENING FROM
CAPE MENDOCINO TO PT ARENA FROM 10 TO 60 NM.

SMALL CRAFT ADVISORY FOR WINDS AND HAZARDOUS SEAS UNTIL 10 PM PDT
THURSDAY FROM PT ST GEORGE TO PT ARENA OUT 10 NM.

&&

VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Sep 1, 2:03 PM PDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EUREKA CA
203 PM PDT MON SEP 1 2008

CAZ004-012215-
UPPER TRINITY RIVER-
203 PM PDT MON SEP 1 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST
CALIFORNIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 9:52 PM PDTSmall Craft AdvisoryEKA3 days

Nearby

Gale Watches in California, 2008Every gale watch in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.